Coincidence sets associated with second order ordinary differential equations of logistic type

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)587-600
JournalDifferential and Integral Equations
Volume22
Publication statusPublished - 2009 Jun 1

Cite this

@article{e5a9cd32794d4bf2a61c381eec3162b5,
title = "Coincidence sets associated with second order ordinary differential equations of logistic type",
author = "Shingo Takeuchi",
year = "2009",
month = "6",
day = "1",
language = "English",
volume = "22",
pages = "587--600",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",

}

TY - JOUR

T1 - Coincidence sets associated with second order ordinary differential equations of logistic type

AU - Takeuchi, Shingo

PY - 2009/6/1

Y1 - 2009/6/1

M3 - Article

VL - 22

SP - 587

EP - 600

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

ER -